| Model Number |
A2030-120 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/02/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the procedure was to treat a non-calcified, non-tortuous anterior tibial artery.A 3x120mm armada 14 balloon was advanced to the lesion and when inflated at about 6-8 atmospheres, leakage was noted at the hub of the device (between catheter and connection).No other damage to the device was noted.No air entered the patient.The device did not leak during prep phase.Another same size armada 14 was used to successfully complete the procedure.No adverse patient effects and no clinically significant delay in the procedure.
Additional Manufacturer Narrative
The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other similar incidents and/or complaints from this lot.The investigation was unable to determine a conclusive cause for the reported complaint.There is no indication of a product quality issue with respects to the design, manufacture, or labeling of the device.